mental-health-icon
Anxiety and hyperventilation
Doct prescribed me clonazepam+escitalaprom and versidep at night for my Anxiety and hyperventilation problem but during day time I have severe burning sensation whole and and anxiety attack with hyperventilation whelat to do pls suggest me any medication
241 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

90% of your mind is your subconscious. You have to rewire your internal thoughts to have a better everyday life. So, how do you do that? Well you must remember that all anxiety is, is stressing about the future outcomes. The most effective way to overcome it? Living in the moment, here is exactly how to do it: 1. Breathe: focusing on your breathing may help your body calm down. Try one of these exercises: Exercise #1: lie down on your stomach and put your head to the side. When you’re on your stomach, your breaths naturally deepen. Lie like this for 10 minutes. Exercise #2: lie on your back or stand with your feet apart. Put your hand on your belly. Imagine there is a balloon inside of you. When you breathe in, the balloon fills; when you breathe out, the balloon shrinks. Fill the balloon as you breathe in. Empty the balloon as you breathe out. Repeat for five minutes. Exercise #3: count from one to five as you breathe in, then count from one to seven as you breathe out. Repeat for a few minutes or until you calm down. You can do this exercise wherever you are. Positive affirmations: You are in charge of your life, it is you and only you. Nothing else should matter because you are your own person. Start rewiring your brain by talking to yourself and writing out your affirmations. Say to yourself “I am OK. These feelings will pass”
Next Steps
consult Psychologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Brother, are you doing any relaxation training , learnt any coping mechanism. You need therapy along with meds. Thank you
Next Steps
consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
This is possible that the medication u r on can increase anxiety in 1st week of starting but after that it will help u and burning sensation means gastritis can be due to medication so need antigastric medication. Consult us if u need proper evaluation and treatment.
Next Steps
Consult us
Health Tips
Continue medication. It will help u in long run
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
How long have you been taking this medications.are u on any other medication like levothyroxine etc.
Next Steps
u can consult here online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.